# SDR UIEA2019042974054

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,106 hours, 18,413 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER POWER WAS REDUCED TO IDLE FOR DESCENT, THE LEFT ENGINE WOULD FLUCTUATE FROM 45% TO 52% N1. N2 AND FUEL FLOW WOULD FLUCTUATE AS WELL.( PERFORMED VISUAL INSPECTION OF ENG IAW AMM 71-00-00, NO DEFECTS NOTED @ THIS TIME. PERFORMED VISUAL INSP AT CONNECTORS AND WIRING ON EEC AND HMU IAW SWPM 20-10-00, NO DEFECTS NOTED @ THIS TIME. PERFORMED ENGINE RUN IAW 71-00-00 AMM, NO FLUCTUATING OR DEFECTS NOTED @ THIS TIME. PERFORMED PIMU BITE IAW FIM 71-01-810, NO FAULTS NOTED AT THIS TIME. )
